Sasakian manifolds with quasi-conformal curvature tensor
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 313-319
Printed June 1, 2008
Uday Chand De, Jae Bok Jun, and Abul Kalam Gazi
University of Kalyani, Kook-Min University, University of Kalyani
Abstract : The object of the paper is to study a Sasakian manifold with quasi-conformal curvature tensor.
Keywords : quasi-conformal curvature tensor, $\eta$-Einstein manifold
MSC numbers : 53C15, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd